Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Lexapro and it's symptoms

Hey, I started Lexapro 10mg on Tuesday. I use to take it for my driving anxiety but weaned off per the doctor after I felt I was ok without it. I was doing good for about 3 years and the anxiety slowly coming back due to some trama from childhood that surfaced as well as a divorce. I was able to manage my anxiety with exercising, sleeping right, taking passion flower, and therapy.  In the past 1 1/2 to 2 months, it got bad. I'd still have great days and then a bunch of bad ones. It's still mostly during driving and it was affecting my normal life too much. I'm going to be talking with my therapist to understand the change but I've had to cancel appointments because the anxiety has been so high.

So, I've started taking the Lexapro 10mg after I talked to my doctor (& therapist) and I'm feeling some change but I know it'll still take time. Still feel a bit anxious but it's only been 2 days since I started it. I took some vacation days to get use to this and then I'll have to get use to driving again with it.   I  woke up this morning after taking the 2nd dose with a panic attack which I did remember it happening last time I took it. I was able to calm myself down. The main side effects have been fatigue, cough, and nausea. I've been taking the pill at night because I remember it making me less sleepy through the day. Anything I can do to combat the nausea? It's worse after I eat something.
2 Responses
Avatar universal
I was on lexapro 10mg for about three weeks and they were miserable for me. I also was taking Xanax 2mg at the time and that combo knocked me out cold after school. The lexapro also gave me severe nausea to the point where I could only eat bread type things or I would feel like I was gonna vomit. This catapulted me into depression and I wouldn't get out of bed or eat. I finally said enough I can't do this and got off the lexapro. It was the best decision I had made. We all react to different medicines in different ways. I tried this testing that showed me my drug reactions and I found out I was at risk for extreme side effects to lexapro. I feel you should try it is the nausea really affects you.
Avatar universal
I started to eat again and now I'm not naused anymore.  
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?